MathSciNet Relay Station
MathSciNet bibliographic data
MR1785674 74H20 (35Q72 74D10 74F05)
Blanchard, D.; Guibé, O. Existence of a solution for a nonlinear system in thermoviscoelasticity. Adv. Differential Equations 5 (2000), no. 10-12, 1221–1252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement